# SDR CA050201006

- Difficulty date: January 30, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543406
- Part serial: 02080H2274
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT IT WAS OBSERVED THE RT WINDSHIELD OUTER PANE WAS CRACKED.  CREW INITIATED QRH PROCEDURES AND FLIGHT WAS CONTINUED.  AIRCRAFT LANDED WITHOUT INCIDENT.  RT WINDSHIELD WAS REPLACED IAW MM 56-11-00.  NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
